So confused..any advice?

Hi all! I'm new to here as I've been driving myself crazy over the last few days with how I've been feeling! 

I came off the microgynon pill last month and had my breakthrough bleed which stopped 25th August...saw my boyfriend on 26th and BD...then felt fine. But then from 5th Sept I've been bloated, constipated, really tired, cramping since around 7th or 8th only on left side, can't eat very much so have to eat in bits have had headaches and slight nausea and generally feel really groggy and crappy. Not sure if this is effects of coming off the pill, af or pregnancy? Done a Sainsburys test this morning and got BFN. Should I bother testing again in a few days or just wait and see as I know its unlikely to get pregnant straight after period etc xx

Posts

  • It might be an effect of coming off the pill but perhaps not. Test again in a few days to put your mind at ease.

Sign In or Register to comment.